# SDR 04232709

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Condition: Defective
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT WING ANTI ICE MESSAGE.  REMOVED AND REPLACED THERMAL SWITCH.
